Doctor insights on:
Is Weight Gain A Side Effect Of Prempro
Depends: The copper t iud is non-hormonal so weight gain cannot be attributed to it. There is another iud, mirena, (levonorgestrel) that contains a progestin hormone.In the md information for mirena, (levonorgestrel) weight gain is listed as a common Mirena (levonorgestrel) side effect, occurring in at least 5% of women (an exact percentage is not given). However, because these studies did not compare women not using it, hard to prove. Prob no relation. ...Read more
Is weight gain a side effect of yasmin (drospirenone and ethinyl estradiol) pill? Was taking Depo-Provera provera but experienced weight gain so I stopped.What are common side effects of Yasmin (drospirenone and ethinyl estradiol)?
Not weight gain: Depotprovera stimulates the appetite center in the brain and makes women taking in more calories than needed - you may gain 60 lbs. Combination birth control pills containing estrogen make your body retain water and you may gain 2-3 pounds. While in the majority of women weight gain on birth control pills may not be an issue, individually women may gain much more for reasons not understood. ...Read more
Abilify (aripiprazole): Rare but not unheard of.Get a more detailed answer ›
Will the weight gain, side effect of prednisolone , be EASILY reversible After I lower the dosage?
I know Depakote has a side effect of severe weight gain what is the percentage rate of people who have gained weight while taking it?
Dpk: I use departed a lot but probably less than I should due to weight gain. Most people don't gain weight on it, esp if they eat exactly the same on it than they ate off it. But my crude estimate would be 40% of people do. Sometimes those it is being used in are predisposed to the weight gain with little activity level or attention to food intake. 40% is my opinion, not from trials. ...Read more
Does Lithium's side effect "weight gain" appears because of increased appetite that Lithium causes, or it comes by some other mechanism?
Lithium: Increased thirst leading to consumption of high calorie drinks has been implicated in weight gain from lithium. Lithium caused hypothyroidism is another possible factor. Blood tests including thyroid levels should be done periodically while taking lithium. People taking lithium require careful medical supervision. ...Read more
Conjugated estrogens|medroxyprogesterone is a hormone replacement which is a kind of women's ...Read more
- Talk to a doctor live online for free
- Novasure weight gain side effect
- Prolixin side effect weight gain
- Tegretol weight gain side effect
- Ask a doctor a question free online
- Is weight gain a side effect of citalopram?
- Weight gain a side effect of tricor
- Is weight gain a side effect of prozac?
- Progyluton side effect is to gain weight
- Talk to a obstetrician and gynecologist online